Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 12, Issue 99, 1976
Metadata
 

Wave Front Sets and Singular Supports of Convolutions
Gunter Bengel
pp. 1–4
Abstract | Full-Text PDF (298 KB) | Metadata

Propagation of Analytic and Differentlable Singularities for Solutions of Partial Differential Equations
Jean-Michel Bony
pp. 5–17
Abstract | Full-Text PDF (1129 KB) | Metadata

Analytic Completion and Decomposability Properties In Tubold Domains
J. Bros
pp. 19–37
Abstract | Full-Text PDF (1671 KB) | Metadata

Reflection of C Singularities for a Class of Operators With Multiple Characteristics
Jacques Chazarain
pp. 39–52
Abstract | Full-Text PDF (994 KB) | Metadata

Sharp Fronts of Paired Oscillatory Integrals
Lars Gårding
pp. 53–68
Abstract | Full-Text PDF (1247 KB) | Metadata

Sojourn Times and Asymptotic Properties of the Scattering Matrix
Victor W. Guillemin
pp. 69–88
Abstract | Full-Text PDF (1564 KB) | Metadata

Macrocausality, Unitarity and Discontinuity Formulae in S-Matrix Theory
D. Iagolnitzer
pp. 89–112
Abstract | Full-Text PDF (2327 KB) | Metadata

On Continuation of Regular Solutions of Linear Partial Differential Equations
Akira Kaneko
pp. 113–121
Abstract | Full-Text PDF (844 KB) | Metadata

Singularities and Newton Polygons
Jean-Michel Kantor
pp. 123–129
Abstract | Full-Text PDF (473 KB) | Metadata

Holonomic Systems of Linear Differential Equations and Feynman Integrals
Masaki Kashiwara and Takahiro Kawai
pp. 131–140
Abstract | Full-Text PDF (972 KB) | Metadata

Micro-Analytic Structure of the S-Matrix and Related Functions
Masaki Kashiwara, Takahiro Kawai and Henry P. Stapp
pp. 141–146
Abstract | Full-Text PDF (525 KB) | Metadata

A Micro Local Approach to General Boundary Value Problems
Kiyoomi Kataoka
pp. 147–153
Abstract | Full-Text PDF (598 KB) | Metadata

Discontinuity Formula and Sato's Conjecture
Takahiro Kawai and Henry P. Stapp
pp. 155–232
Abstract | Full-Text PDF (6475 KB) | Metadata

Irregularity of Characteristic Elements and Hyperbolicity
Hikosaburo Komatsu
pp. 233–245
Abstract | Full-Text PDF (1132 KB) | Metadata

Local Cohomology of Analytic Spaces
Zoghman Mebkhout
pp. 247–256
Abstract | Full-Text PDF (831 KB) | Metadata

Boundary Value Problem with Regular SIngurarlty and Helgason-Okamoto Conjecture
Katsuhiro Minemura and Toshio Oshima
pp. 257–265
Abstract | Full-Text PDF (820 KB) | Metadata

Introduction to Microlocal Analysis
Tetsuji Miwa, Toshio Oshima and Michio Jimbo
pp. 267–300
Abstract | Full-Text PDF (2127 KB) | Metadata

Microlocal Calculus and Fourier Transforms
Masakazu Muro
pp. 301–307
Abstract | Full-Text PDF (559 KB) | Metadata

Quantum Field Theory in Terms of Fourier Hyperfunctions
Shigeaki Nagamachi and Nobumichi Mugibayashi
pp. 309–341
Abstract | Full-Text PDF (2812 KB) | Metadata

Complex-dimensional Integral and Light-cone Singularities
Noboru Nakanishi
pp. 343–346
Abstract | Full-Text PDF (362 KB) | Metadata

Progress In Analytic S-Matrix Theory
David Olive
pp. 347–349
Abstract | Full-Text PDF (322 KB) | Metadata

Existence and Continuation of Holomorphic Solutions of Partial Differential Equations
Ph. Pallu de la Barrière
pp. 351–355
Abstract | Full-Text PDF (389 KB) | Metadata

Caustics and Microfunctions
Frédéric Pham
pp. 357–366
Abstract | Full-Text PDF (829 KB) | Metadata

Old Problems and New Hopes in S-Matrix Theory
Tullio Regge
pp. 367–375
Abstract | Full-Text PDF (993 KB) | Metadata

On Boundary Values of Hypergeometric Functions of Several Variables
Kyoji Saito
pp. 377–385
Abstract | Full-Text PDF (712 KB) | Metadata

Holonomy Structure of Landau Singularities and Feynman Integrals
Mikio Sato, Tetsuji Miwa, Michio Jimbo and Toshio Oshima
pp. 387–439
Abstract | Full-Text PDF (3686 KB) | Metadata

Propagation at the Boundary and Reflection of Analytic Singularities of Solutions of Linear Partial Differential Equations I.
Pierre Schapira
pp. 441–453
Abstract | Full-Text PDF (1145 KB) | Metadata

Zonal Spherical Functions on Some Symmetric Spaces
Jiro Sekiguchi
pp. 455–464
Abstract | Full-Text PDF (374 KB) | Metadata

The Uniformization Problem for Complex Manifolds
Yum-Tong Siu
pp. 461–463
Abstract | Full-Text PDF (282 KB) | Metadata

The Structure of Local Solutions of Partial Differential Equations of the Fuchsian Type
Hidetoshi Tahara
pp. 465–468
Abstract | Full-Text PDF (335 KB) | Metadata

On the Holonomic System of fs and b-Function
Tamaki Yano
pp. 469–480
Abstract | Full-Text PDF (844 KB) | Metadata

S-matrix and Renormalization
O. I. Zavialov
pp. 481–490
Abstract | Full-Text PDF (826 KB) | Metadata

On Lorentz Invariant Distributions
Yu. M. Zinoviev
pp. 491–495
Abstract | Full-Text PDF (394 KB) | Metadata